# SDR CA090706006

- Difficulty date: May 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 55,804 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: C6NF10381
- Condition: Burned
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENG FAILED TO START, NO PWR TO START GENERATOR, WHEN LT INBD L/E WAS OPENED LUG FOR GENERATOR CABLE AT NACELLE FEED THRU WAS BURNED UP, CABLE WAS REPLACED AND ACFT RETURNED TO SERVICE.  THIS CONNECTION WAS LAST SECURED WHEN WINGS WERE REINSTALLED DURING A RECENT VISIT FOR ACFT PAINTING.
